# SDR DHL98717003

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- Engine: Pwa JT8D7
- System (JASC): 7320 · Fuel Controlling System
- Part: P & D Valve
- Part number: 9148810
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM MIA AT CLIMB, THRUST SETTING  THE CREW NOTICED A VIBRATION AND NR 1 ENGINE EPR WAS FLUCTUATING BETWEEN 1.75 AND 1.5 FUEL FLOW AND N2 FLUCTUATING.  WHEN THRUST REDUCED THE VIBRATION WAS MINIMAL.  FLIGHT RETURNED TO MIA.  REMOVED AND REPLACED P AND D VALVE AND DRAINED MOISTURE TRAP.
